MAUDE Adverse Event Report: ICU MEDICAL, INC. JELCO; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

ICU MEDICAL, INC. JELCO; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number 3266
Health Effect - Clinical Codes Pain (1994); Needle Stick/Puncture (2462)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
Ongoing difficulty with icu medical/"jelco" brand peripheral intravenous catheters, poor blood return/"flashback", patient complaint of pain at site, multiple attempts to start iv, requires 2 hands for insertion.This is the central theme we are tracking and trending for [redacted] hospital with approximately 50 events reported by various experienced nurses across multiple departments (er, med/surg, l&d [labor and delivery], atu [admission transfer unit]).

Brand Name
JELCO
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
ICU MEDICAL, INC.
951 calle amanecer
san clemente CA 92673
MDR Report Key24965203
Report Number24965203
Device Sequence Number18757948
Product Code FOZ
UDI-Device Identifier15019517078428
UDI-Public(01)15019517078428
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/14/2026
Report Date (Section F) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3266
Device Catalogue Number3260
Device Lot Number6183132
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/23/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/23/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexMale
Patient Weight83 KG
Date Report Sent to FDA04/14/2026